# SDR DALA2021120907586

- Difficulty date: April 27, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 51,718 hours, 35,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT TRACK CUTOUT MISSING ON #3 SLAT. FORWARD CUTOUT DOOR TO CDL 57-47-01. PLACARD INSTALLED. MISSING PART NUMBER IN IPC IS NOT EFFECTIVE FOR THIS A/C. PER BOEING CUSTOMER SUPPORT THERE IS AN IPC MISPRINT WHICH WILL BE CORRECTED IN JANUARY OF 2022. MAINTENANCE IS IN PROGRESS... (LP #7296660)
